# SDR COMA2011092390028

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 9,461 hours, 5,850 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG TO LGA RECEIVED MLG FAULT STATUS MSG, GEAR DISAGREE.  GEAR CYCLED DOWN NORMAL.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  INSPECTED A/C, FOUND PROX SENSORS PX 03 AND PX11 (NLG W OFF W SENSORS) TO BE OUT OF ADJUSTMENT.  ADJUSTED PROX SENSORS TO PROPER GAP IAW AMM.
